Luvox to Prozac

I've been on the generic form of Luvox for almost a year. It never really got rid of my anxiety and made me very tired most of the time. My doctor is switching me to Prozac. She has me weaning off the Luvox while increasing the Prozac. The withdrawal effects are super unpleasant. I've had similar withdrawal effects in the past with other meds. The most challenging side effect is that every 15 minutes, my mind with get dizzy or blank out for a couple seconds. It can very scary especially if I'm working out. Besides that, I just feel very anxious. I hope once I get off Luvox and onto a high dose of Prozac I will feel better. Does anyone have any anxiety success stories involving Prozac? I must say it's giving me my energy back.

1 Reply

oldestnewest
  • Hi Iwoa, I've never been on Prozac but was put on many different meds, trial and error. My problem mostly was with the sleepiness they cause. I would need a 3-4 hour nap in the afternoon, fall asleep watching tv at night, so much so that I was sleeping away my life. I wish you much luck with the Prozac, I know the withdrawal can be a lot to bear but hopefully you will soon be on your full dose of Prozac and it will kick in. Good Luck.

You may also like...